# SDR SWAA2025012178216

- Difficulty date: December 16, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#48 A-043 AFT CARGO COMPARTMENT FLOOR BEAM CORRODED AROUND NUTPLATE HOLES TOP AND BOTTOM AT STA 794.3' RBL 15 WL 156<[01] REMOVED CORROSION AND EVALUATED DAMGE ORIG. 'T' .063 REMAINING .044 LOSS .019 FOUND OUT LIMITS SRM 53-00-53-1A-2 ACCOMPLISHED REPAIR AREA IAW SRM 53-00-53-2R-3;[02] VERIFIED ITEM 1 C/W;[03] C/W
